MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.1L

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.1L
Model Number 02.07.1201L
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 24 april 2026 gmk-sphere 02.07.1201l tibial tray fix cemented s.1l (k090988) lot 2345276: (b)(4) items manufactured and released on 11-mar-2024.Expiration date: 24-feb-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0110fl gmk-sphere tibial insert - flex s1l - 10 mm (k121416) lot 2404038: (b)(4) items manufactured and released on 22-mar-2024.Expiration date: 10-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0111fl gmk-sphere tibial insert - flex s1l - 11 mm (k140826) lot 2349252: (b)(4) items manufactured and released on 26-feb-2024.Expiration date: 06-feb-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk efficiency 77.11.1110 trial insert flex s1 - 10l lot 2205467: (b)(4) items manufactured and released on 20-apr-2022.Expiration date: 05-apr-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The batch review was performed on the tray set, as it is not possible to conduct it on the specific component involved in the complaint, i.E.The trial insert flex s1 - 10l (lot mat37802), for which 300 units were purchased from onostampi srl.Root cause: although no root cause can be confirmed, it is most likely that the prolonged surgical time was related to difficulties encountered during the positioning and fixation of the insert onto the tray, requiring multiple attempts before successful assembly.The investigation does not indicate a potential manufacturing-related issue or systemic deficiency.
 
Event or Problem Description
The surgeon experienced difficulty inserting the efficiency 10 mm left insert into a size 1 left cemented tibial baseplate, requiring multiple attempts.The patient achieved full extension with a rom of 120°, with no tightness issues.Difficulty was also encountered when inserting the definitive 10 mm polyethylene insert, leading to damage to its posterior aspect after repeated attempts.An 11 mm insert was then tried, also with multiple attempts, and was ultimately forcefully impacted using a tibial impactor.The procedure time was extended by approximately 45 minutes.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIX CEMENTED S.1L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25160337
Report Number3005180920-2026-00415
Device Sequence Number10642555
Product Code JWH
UDI-Device Identifier07630030819841
UDI-Public07630030819841
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.07.1201L
Device Lot Number2345276
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight75 KG
Patient RaceWhite